# SDR U30A200800001

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N266AV
- Make and model: Airbus A320-214
- Aircraft serial: 1152
- Aircraft time: 21,454 hours, 11,638 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: D9550011400300
- Part serial: FR2152
- Condition: Sticking
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT 561, PUJ-ORD, ON APPROACH THE FLAPS WOULD NOT EXTEND FROM ZERO POSITION.  SLATS EXTENDED NORMALLY (ECAM FLAP FAULT WHEN FLAPS 2 SELECTED).  ECAM WERE ACTIONS FOLLOWED, AND FCOM & QRH WERE CONSULTED, AND IT WAS NECESSARY TO PREPARE & BRIEF FOR A ZERO FLAP APPROACH.  THE CAPT DECLARED AN EMERGENCY & HAD THE FIRE/RESCUE VEHICLES STANDBY.  THE APPROACH WAS MADE IN ACCORDANCE WITH THE QRH WITH NECESSARY ADJUSTMENTS TO CONFIGURATION & SPEED.  LANDING WAS UNEVENTFUL.  MAINTENANCE C/W TSM 27-51-00-810-803 & OPS CK'D FLAP SYS OK, & FOUND NO TORQUE LIMITERS TRIPPED.  FOUND FLAP CONTROL UNIT ASSY TO GET JAMMED/STICKING BETWEEN 0 AND 1 DETENT.  REMOVED AND REPLACED FLAP CONTROL UNIT ASSY PER AMM 27-51-43PB401 & OP'S CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
